| Model Number |
01.25.030 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
05/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-05-2025: lot 181553: (b)(4) items manufactured and released on 20-06-2018 expiration date: 2023-06-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold (b)(4) as lot 181553a) with no similar reported event during the period of review.Additional device involved batch review performed on 28-05-2025: liner: impact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot 2344524: (b)(4) items manufactured and released on 21-12-2023 expiration date: 2028-12-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 7 months from primary, the patient came in reporting pain and instability due to a leg length discrepancy and lack of offset.The surgeon revised the head and liner and the surgery was completed successfully.